# SDR UPS96820222

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CROSS DOOR NR 6 T-LATCH BACK UP CORRODED.  REMOVED FITTINGS IAW SRM 51-1-20D AND 51-1-21, DRILLED UP REPAIR FITTING IAW SRM 53-2-0 AND 51-1-20D, INSTALLED REPAIRED FITTING IAW SRM 51-1-20DD AND 53-2-0 PGS 15/16.
